• Aide
  • Recherche
  • Facebook
  • Twitter
Laboratoire de mathématiques et de leurs applications (LMAP)
Vous êtes ici :

Marc ArtzrouniProfesseur

  • Equipe Analyse, Géométrie et Applications
  • Parcours
  • Publications

Parcours

 

[a13] M. Artzrouni (2006)
A new family of periodic functions as explicit roots of a class of polynomial
equations. <em>Australian Journal of Mathematical Analysis and Applications</em>.
Vol 3, Issue 2, 1-16; http://ajmaa.org </a></p>
<a href="http://web.univ-pau.fr/~artzroun/FilesHP/Papers/Simax03.pdf" target="_blank"> [a12] M. Artzrouni (2003) The Local
Coefficient of Ergodicity of a Nonnegative Matrix, <em>SIAM Journal of Matrix
Analysis and Applications.</em> Vol 25, No 2, 507-516.</a></p>
<p>[a11] M. Artzrouni and O. Gavart. (2000) Non-linear matrix iterative processes
and generalized coefficients of ergodicity. <em>SIAM Journal of Matrix Analysis
and Applications. </em>Vol 2, No 4, 1343-1353.</p>
<p>[a10] M. Artzrouni, and JP. Gouteux (1999) A Model for the Spread of Sleeping
Sickness, in <em>Applied Mathematical Modeling:</em> <em>A Multidisciplinary
Approach,</em> D. R. Shier and K. T. Wallenius (Eds.), CRC Press, Boca Raton,
FL, 1999. 71-92 .</p>
<p>a9] M. Artzrouni (1996) On the dynamics of the linear process Y(k)=A(k)Y(k-1)
with irreducible matrices A(k). <em>SIAM Journal of Matrix Analysis and Applications,</em>
Vol 17, No 4: 822-833.</p>
<p><a href="http://web.univ-pau.fr/~artzroun/FilesHP/Papers/NoteCoeffErgodic.pdf" target="_blank">[a8] M. Artzrouni and
X. Li (1995) A note on the coefficient of ergodicity of a column allowable matrix.
<em>Linear Algebra and its Applications, </em>214: 93-101.</a></p>
<p>[a7] M. Artzrouni (1991) On the growth of infinite products of slowly varying
primitive matrices. <em>Linear Algebra and its Applications,</em> 145: 33-57.
</p>
<p>[a6] M. Artzrouni and J. Reneke (1990) Stochastic differential equations in
mathematical demography: A review. <em>Applied Mathematics and Computation,</em>
38,1: 7-21. </p>
<p>[a5] M. Artzrouni (1987) On the local stability of nonautonomous difference
equations in R^n, <em>Journal of Mathematical Analysis and Applications </em>,
122, 2: 519-537. </p>
<p>[a4] M. Artzrouni (1987) Conditions for asymptotically exponential solutions
of linear difference equations with variable coefficients, <em>Journal of Mathematical
Analysis and Applications, </em>121, 1: 160-172. </p>
<p>[a3] M. Artzrouni (1986) On the convergence of infinite products of matrices.
<em>Linear Algebra and its Applications,</em> 74: 11-21. </p>
<p>[a2] M. Artzrouni (1983) A theorem on products of matrices, <em>Linear Algebra
and its Applications</em>, 49: 153-159. <br>
<br>
[a1] M. Artzrouni (1981) Les processus it&eacute;ratifs en dynamique des populations
et la th&eacute;orie d'Easterlin. <em>Math&eacute;matiques et Sciences Humaines</em>,
76: 33-46<em><strong>.</strong></em></p>

Publications